About 2 weeks ago I took a plan b about 2-3 hours after sex. I am currently taking Lutera birth control. I was going on vacation in a few weeks and with the timing of my birth control I was going to be on my period while on vacation. To avoid having my period, I took my birth control back to back with no placebo pills in between. I have been on this pill for around a year and I have done this before with no problems. A few days ago i started to have cramping and light spotting of dark colored blood. I'm not sure what this means and wanted to see if anyone else has had this experience. Thanks.
That will be due to the huge does of artificial hormone that is in Plan B, which should only be used in the case of emergency, for that reason. Combined with the artificial hormone in your regular birth control, it could give you irregular periods/bleeding for some time. You may also experience other hormonal side effects.
I have spoken with many women who ended up with their periods being irregular for months after using Plan B, whilst also using regular hormonal birth control. Everyone reacts differently, so it's just a matter of waiting for things to get back to normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2012 • 1 answer
Posted 10 Nov 2012 • 2 answers
Posted 17 Jan 2015 • 4 answers
Posted 26 Apr 2015 • 1 answer
Posted 17 May 2015 • 1 answer